# SDR HALA0700177

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 60,506 hours, 29,117 cycles
- Engine: Ge CF680A2
- Engine time: 51,089 hours, 24,666 cycles
- System (JASC): 7250 · Turbine Section
- Part: Duct
- Condition: Cracked
- Location: Turbine Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG TURBINE CASE COOLING DUCT CRACKED 2 PLACES APPROX 10 O'CLOCK POSITION 1" LONG AND .75" LONG.  CRACKED LPT TURBINE CASE COOLING MANIFOLD IN TWO LOCATIONS AT THE WELD JOINT IS ACCEPTABLE AS IS.  NEED TO REINSPECT CRACKED MANIFOLD EVERY 30 CYCLES.  MEASURE AND REPORT CRACK LENGTH TO POWERPLANT ENGINEERING.  REPLACE THE UPPER LPT COOLING MANIFOLD ON OR BEFORE NEXT A CHECK.
